| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy0418 showed 13 other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that plastic clip comes away from the sticky adhesive pad.Happened with total to date x4.Of those, 3 were used on patients and fell apart within 3 days.1 sample being returned straight from packet not used on patient, where gentle pulling caused the plastic clip to separate easily.This report addresses the first device.